# SDR SWAA2021112647923

- Difficulty date: November 22, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 19,483 hours, 8,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OUTBD FLASHLIGHT INOP. ; / [01] OK TO CONT PER MEL 25-12-01 SP1B  REMOVED AND REPLACED O/B FLASHLIGHT BATTERY PACK PER AMM 25-64-00-900-806. OPS CK GOOD. NEXT INSP DATE DEC 2022. THIS CLEARS MDDR #35568. MOC BART NOTIFIED PLACARDS REMOVED
